MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE
Catalog Number 03263991190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The crep2 reagent expiration date was not provided.The cobas integra 400 plus serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 2 patients samples tested with crep gen.2 (crep2) assay on a cobas integra 400 plus analyzer.Sample 1: initial result: 141.1 umol/l.Repeat result: 73.1 umol/l.Sample 2: initial result: 189.7 umol/l.Repeat result: 80 umol/l.
 
Additional Manufacturer Narrative
The service intervals for some actions were set to ¿0¿ count at the instrument.Some actions were either due or were not performed correctly by the operator.The investigation did not identify a product problem.The cause of the event was consistent with improper maintenance performed by the customer.

Brand Name
COBAS INTEGRA CREATININE PLUS VER.2 ASSAY
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19004817
Report Number1823260-2024-00934
Device Sequence Number9420450
Product Code JFY
UDI-Device Identifier04015630919215
UDI-Public04015630919215
Combination Product (Y/N)Y
Initial Reporter CountrySF
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03263991190
Device Lot Number74766501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown